# SDR 08FDEA01595

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65921444
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE STA 1125 6.5 INCHES RIGHT OF CENTER LINE SKIN HAS A PULLED THROUGH RIVET STR 29R.  CUT-OUT DAMAGED AREA (DIMENSION 4" X 3") IAW SRM 51-10-1 & FABRICATED REPAIR DOUBLER & REPAIR FILLER IAW SRM 53-30-3 & 53-30-2   FIGURE 2, TREATED & PRIMED PARTS IAW SRM 51-10-2, INSTALLED REPAIR WASHERS & REPAIR PARTS IAW SRM 51-30-28, 53-30-3 & 51-30-2 SEALED REPAIR IAW SRM 51-20-4.
